# SDR SWAA2013090919952

- Difficulty date: August 28, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 71,941 hours, 50,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR BEAM WEB CRACKED BETWEEN BS 705 TO BS 715, LBL 24.8.  REPAIRED WEB IAW EA.
